# SDR 95ZZZX2511

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Truss
- Part number: 12991003279
- Condition: Chafed
- Location: Rt Engine
- Part time: 9,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE MAINTENANCE, THE RT ENGINE TRUSS WAS FOUND CHAFED IN AREA 'C' AS DESCRIBED IN AD 95-02-18 AND BEECH SB 2255, REV 6.  REPLACED TRUSS AND OPS CHECKED.
